# SDR SWAA2013021112506

- Difficulty date: February 3, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 43,269 hours, 25,016 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141A5810
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD WET AREA FLOORBOARD 221GF UPPER SURFACE DELAMINATED.  REPAIRED DAMAGE TO CABIN FWD WET AREA FLOORBOARD 221GF IAW SRM 53-00-50-2R-0, 53-00-50-2R-1.  TAP TEST GOOD.
